MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. AMPLIA MRI QUAD CRT-D SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC PUERTO RICO OPERATIONS CO. AMPLIA MRI QUAD CRT-D SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTMB1Q1
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Codes Arrhythmia (1721); Dizziness (2194); Shock from Patient Lead(s) (3162)
Date of Event 10/02/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient began to feel an irregular heart beat and lightheaded as though they were going to faint.The patient sat down and felt a shock from the cardiac resynchronization therapy defibrillator (crt-d).The patient later presented and was admitted to the hospital.The shock was determined to be inappropriate.An electrocardiogram (ecg) showed normal sinus rhythm with occasional premature ventricular contractions and bloodwork showed high troponin levels.Medication was administered and the patient was discharged the following day.The crt-d remains in use. the patient is a participant in a clinical study. no further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Concomitant products: 693558 lead implanted (b)(6) 2011.If information is provided in the future, a supplemental report will be issued.

Brand Name
AMPLIA MRI QUAD CRT-D SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key13235017
Report Number3004209178-2022-00516
Device Sequence Number4409298
Product Code NIK
UDI-Device Identifier00643169837683
UDI-Public00643169837683
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/14/2020
Device Model NumberDTMB1Q1
Device Catalogue NumberDTMB1Q1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2022
Initial Report FDA Received Date01/12/2022
Date Device Manufactured10/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
439878 LEAD, 407645 LEAD
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient Age45 YR
Patient SexMale
Patient Weight83 KG